Renormalization of a gauge theory in a nonlinear gauge
We discuss renormalization of an O(3) gauge model with the gauge fixing term given by ℒg.f.=-1/ζ|(∂μ-igA3μ)W+μ|2-(1/2α)(∂A3)2. We utilize earlier results on the general theory of renormalization of gauge theories in quadratic gauges to prove multiplicative renormalizability of the theory together with a subtractive renormalization of gauge fixing and ghost terms. We show that this model has a double BRS invariance and that it is preserved under renormalization.
Volume 93 | Issue 5
Click here for Editorial Note on CAP Mode